MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE LOCKING SCREW 3.5 MM X 34 MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOW PROFILE LOCKING SCREW 3.5 MM X 34 MM; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE LOCKING SCREW 3.5 MM X 34 MM
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 11/30/2022, it was reported by an arthrex employee via email that an ar-8935l-34s low profile locking screw package did not have the patient's label included.This was discovered during a procedure on (b)(6) 2022.Additional information requested.

Brand Name
LOW PROFILE LOCKING SCREW 3.5 MM X 34 MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19380750
Report Number1220246-2024-03708
Device Sequence Number7688991
Product Code HWC
UDI-Device Identifier00888867051065
UDI-Public00888867051065
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE LOCKING SCREW 3.5 MM X 34 MM
Device Catalogue NumberAR-8935L-34S
Device Lot Number14934252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown